Skip to main content

Die Zerlegung von Primzahlen in Algebraischen Zahlkörpern


Published March 1, 1922
SHOW MORE


"Die Zerlegung von Primzahlen in Algebraischen Zahlkörpern" is an article from Transactions of the American Mathematical Society, Volume 23.

View more articles from Transactions of the American Mathematical Society.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-1988940



Volume 23
Publisher Transactions of the American Mathematical Society
Pages 7
Language German
Book contributor JSTOR
Collection jstor_tranamermathsoci; jstor_ejc; additional_collections


See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]


Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/1986296
Source: http://www.jstor.org/stable/10.2307/1988983
Source: http://www.jstor.org/stable/10.2307/1986281
Source: http://www.jstor.org/stable/10.2307/1986282
Source: http://www.jstor.org/stable/10.2307/1986258
Source: http://www.jstor.org/stable/10.2307/1988976
Source: http://www.jstor.org/stable/10.2307/1988850
Source: http://www.jstor.org/stable/10.2307/1988838
Source: http://www.jstor.org/stable/10.2307/1988713
Source: http://www.jstor.org/stable/10.2307/1988740